The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 130 NO.2 / (1996))
Bifurcations of bounded solutions of 1-parameter ode's
Marek Izydorek, Slawomir Rybicki,
Pages. 267-276
Abstract Let $(^*)dot{x}=F(x,lambda)$ be a parameterized system of
differential equations. Bifurcation points of bounded nonstationary solutions
of system $(^*)$ are investigated and sufficient conditions to the existence
of such points are given.
Contents 1. Introduction
2. Results
3. Examples
Key words
Mathmatical Subject Classification